# SDR YENA20120118412

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 33,875 hours, 12,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 369 LGA-PBI, EMERGENCY ROW 9D LIGHT FLOOR PROXIMITY INOP.  REMOVED AND REPLACED EMERGENCY LIGHT HARNESS AT 9D IAW AMM 33-51-21.  OPS CHECK OK.
